# SDR UALA2012032601898

- Difficulty date: March 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 76,533 hours, 22,067 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE NR 16 HAS SMALL NICK ON LEADING EDGE OF FAN BLADE AREA 2.  NICK MEASURES 0.020 DEEP.  NO CRACK OR TEAR VISIBLE.  ACCOMPLISHED BLADE REPAIR PER MM.  ACCOMPLISHED EDDY CURRENT INSPECTION PER NDT.  NO DEFECTS.
